# SDR 97ZZZX4415

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling Disk
- Part number: 406040340101
- Condition: Cracked
- Location: Nr 7 T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND NR 7 TAIL ROTOR DRIVESHAFT COUPLING CRACKED (1) LAMINATE.
